Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 957482, 7 pages
http://dx.doi.org/10.1155/2014/957482
Research Article

Algorithm for Solving a New System of Generalized Nonlinear Quasi-Variational-Like Inclusions in Hilbert Spaces

Department of Applied Mathematics, Faculty of Engineering & Technology, Aligarh Muslim University, Aligarh 202002, India

Received 10 September 2013; Accepted 5 November 2013; Published 5 February 2014

Academic Editors: Q. Guo and X.-G. Li

Copyright © 2014 Shamshad Husain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. P. Aubin and A. Cellina, Differential Inclusions, Springer, Berlin, Germany, 1984.
  2. R. Ahmad, M. Dilshad, M.-M. Wong, and J.-C. Yao, “H(·,·)-cocoercive operator and an application for solving generalized variational inclusions,” Abstract and Applied Analysis, vol. 2011, Article ID 261534, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. Y.-P. Fang and N.-J. Huang, “H-Monotone operator and resolvent operator technique for variational inclusions,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 795–803, 2003. View at Publisher · View at Google Scholar · View at Scopus
  4. Y.-P. Fang and N.-J. Huang, “H-accretive operators resolvent operator technique solving variational inclusions in banach spaces,” Applied Mathematics Letters, vol. 17, no. 6, pp. 647–653, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. Y.-P. Fang, N.-J. Huang, and H. B. Thompson, “A new system of variational inclusions with (H, η)-monotone operators in hilbert spaces,” Computers and Mathematics with Applications, vol. 49, no. 2-3, pp. 365–374, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Husain and S. Gupta, “Algorithm for solving a new system of generalized variational inclusions in Hilbert spaces,” Journal of Calculus of Variations, vol. 2013, Article ID 461371, 8 pages, 2013. View at Publisher · View at Google Scholar
  7. S. Husain, S. Gupta, and V. N. Mishra, “Generalized H(·, ·, ·)η-cocoercive operators and generalized set-valued variational-like inclusions,” Journal of Mathematics, vol. 2013, Article ID 738491, 10 pages, 2013. View at Publisher · View at Google Scholar
  8. K. R. Kazmi and F. A. Khan, “Iterative approximation of a solution of multi-valued variational-like inclusion in Banach spaces: a P-η-proximal-point mapping approach,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 665–674, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. K. R. Kazmi and F. A. Khan, “Sensitivity analysis for parametric generalized implicit quasi-variational-like inclusions involving P-η-accretive mappings,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1198–1210, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. K. R. Kazmi, N. Ahmad, and M. Shahzad, “Convergence and stability of an iterative algorithm for a system of generalized implicit variational-like inclusions in Banach spaces,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9208–9219, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. K. R. Kazmi, M. I. Bhat, and N. Ahmad, “An iterative algorithm based on M-proximal mappings for a system of generalized implicit variational inclusions in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 361–371, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. K. R. Kazmi, F. A. Khan, and M. Shahzad, “A system of generalized variational inclusions involving generalized H(·, ·)-accretive mapping in real q-uniformly smooth Banach spaces,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9679–9688, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. H.-Y. Lan, Y. Je Cho, and R. U. Verma, “Nonlinear relaxed cocoercive variational inclusions involving (A, η)-accretive mappings in banach spaces,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1529–1538, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. R. U. Verma, “The generalized relaxed proximal point algorithm involving A-maximal-relaxed accretive mappings with applications to Banach spaces,” Mathematical and Computer Modelling, vol. 50, no. 7-8, pp. 1026–1032, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. R. U. Verma, “General system of A-monotone nonlinear variational inclusion problems with applications,” Journal of Optimization Theory and Applications, vol. 131, no. 1, pp. 151–157, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. F.-Q. Xia and N.-J. Huang, “Variational inclusions with a general H-monotone operator in Banach spaces,” Computers and Mathematics with Applications, vol. 54, no. 1, pp. 24–30, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. F. -Q. Xia, Q. -B. Zhang, and Y. -Z. Zou, “A new iterative algorithm for variational inclusions with H-monotone operators,” Thai Journal of Mathematics, vol. 10, no. 3, pp. 605–616, 2012. View at Google Scholar
  18. Z. Xu and Z. Wang, “A generalized mixed variational inclusion involving (H(·,·),η)-monotone operators in Banach spaces,” Journal of Mathematics Research, vol. 2, no. 3, pp. 47–56, 2010. View at Google Scholar
  19. Y.-Z. Zou and N.-J. Huang, “H(·, ·)-accretive operator with an application for solving variational inclusions in Banach spaces,” Applied Mathematics and Computation, vol. 204, no. 2, pp. 809–816, 2008. View at Publisher · View at Google Scholar · View at Scopus
  20. P. Tseng, “Further applications of a splitting algorithm to decomposition in variational inequalities and convex programming,” Mathematical Programming, vol. 48, no. 1–3, pp. 249–263, 1990. View at Publisher · View at Google Scholar · View at Scopus